Asian Journal of Mathematics

Volume 25 (2021)

Number 1

Fibration of $\operatorname{log}$-general type space over quasi-abelian varieties

Pages: 43 – 48

DOI: https://dx.doi.org/10.4310/AJM.2021.v25.n1.a3

Author

Chuanhao Wei (Department of Mathematics, University of Utah, Salt Lake City, Ut., U.S.A.)

Abstract

We show that there exists no smooth fibration of a smooth complex quasi-projective variety of $\operatorname{log}$‑general type over a quasi-abelian variety. The proof uses M. Popa and C. Schnell’s construction of Higgs bundle.

Keywords

smooth fibration, logarithmic pole, holomorphic one-form, zero locus, quasi-abelian variety, Kodaira dimension, Hodge module, Higgs bundle

2010 Mathematics Subject Classification

Primary 14J99. Secondary 14D99, 14F10.

Received 18 February 2017

Accepted 6 April 2020